Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorAlbert, M.H.
dc.contributor.authorAtkinson, M.D.
dc.contributor.authorBouvel, M.
dc.contributor.authorRuskuc, Nik
dc.contributor.authorVatter, V.
dc.date.accessioned2012-03-16T10:01:37Z
dc.date.available2012-03-16T10:01:37Z
dc.date.issued2013-11
dc.identifier.citationAlbert , M H , Atkinson , M D , Bouvel , M , Ruskuc , N & Vatter , V 2013 , ' Geometric grid classes of permutations ' , Transactions of the American Mathematical Society , vol. 365 , no. 11 , pp. 5859-5881 . https://doi.org/10.1090/S0002-9947-2013-05804-7en
dc.identifier.issn0002-9947
dc.identifier.otherPURE: 13301158
dc.identifier.otherPURE UUID: 66f97ef3-186d-4356-9b6e-7aaabfdb70fe
dc.identifier.otherScopus: 84882616110
dc.identifier.otherORCID: /0000-0003-2415-9334/work/73702063
dc.identifier.urihttps://hdl.handle.net/10023/2450
dc.description.abstractA geometric grid class consists of those permutations that can be drawn on a specified set of line segments of slope ±1 arranged in a rectangular pattern governed by a matrix. Using a mixture of geometric and language theoretic methods, we prove that such classes are specified by finite sets of forbidden permutations, are partially well ordered, and have rational generating functions. Furthermore, we show that these properties are inherited by the subclasses (under permutation involvement) of such classes, and establish the basic lattice theoretic properties of the collection of all such subclasses.
dc.format.extent23
dc.language.isoeng
dc.relation.ispartofTransactions of the American Mathematical Societyen
dc.rights© Copyright 2013 American Mathematical Society. First published in Transactions of the American Mathematical Society in 365(11) 2013, published by the American Mathematical Society.en
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleGeometric grid classes of permutationsen
dc.typeJournal articleen
dc.contributor.sponsorEPSRCen
dc.description.versionPublisher PDFen
dc.contributor.institutionUniversity of St Andrews. School of Mathematics and Statisticsen
dc.contributor.institutionUniversity of St Andrews. Centre for Interdisciplinary Research in Computational Algebraen
dc.identifier.doihttps://doi.org/10.1090/S0002-9947-2013-05804-7
dc.description.statusPeer revieweden
dc.identifier.grantnumberEP/J006440/1en


This item appears in the following Collection(s)

Show simple item record